Progesterone that is slow release

by Deborah
(AL)

Wray, I had written to my Doctor about what I am doing with the Natpro and told her I am taking it three times a day. I also told her I take the progesterone for my panic attacks.

She told me that there is a slow release progesterone I could take. Would it be a good thing to maybe take the slow release progesterone and the cream too until I get my estrogen dominance under control, or just stay with the cream and use more of it?

You're such a Blessing to me and have helped me out so much!! Thank you for all you do everyday!!

Comments for Progesterone that is slow release

Click here to add your own comments

Jun 25, 2010
Progesterone that is slow release
by: Wray

Hi Deborah Bless you for your kind words, again! I would never recommend oral progesterone as it's the least effective route, as much of it is destroyed by the gut and liver. Some of the ingredients are peanut oil, gelatin, glycerin, lecithin, titanium dioxide and various colourants. The cap usually contains 100mg. Please see here and here. Any tablet can be made into a slow release form, sometimes they are so slow, they come out intact! If you do decide to try it, please make sure it is progesterone and not a progestin. There are also slow release subcutaneous silastic capsule implants which contain progesterone, but these sound extremely painful! I do hope you took my advice about sugar and foods which convert to sugar, please avoid all these foods. Sometimes my mind spins with all the info and I forget to tell something important, I mentioned you should try inositol for depression. But I forgot to tell you it's been very successful for panic attacks too. Please see the two following papers here and here. Inositol has been used safely at levels of 18g/day, but I suggest you start on 5000-6000mg/day. It's quite delicious too, very sweet, I take 4000mg/day. It improves insulin sensitivity, which allows glucose to enter the cells where it's needed. This in turn prevents glucose rising too high and causing the pancreas to panic, sending out excess insulin to bring it down. A rapid drop in blood glucose will bring on a panic attack. You could possibly have insulin resistance, as people with this can have an inositol deficiency. Please see our web page on Insulin Resistance.
Take care Wray

Jun 26, 2010
Reprogesterone that is slow release
by: Deborah

Wray, Ohhh how wonderful on the inositol... I have been reading what you sent me. I was wondering where you get yours? I am sending my email. [note from webmaster: sorry Deborah, our policy is not to publish emails as they attract spambots that harvest them for spamming. This policy protects you] Also I asked Doctor if they could make a slow release cream and she is going to look it up. But one thing I was wondering can you not just put the Natpro on the more thicker fatty areas of the body and would it not slowly release into the body through the fat. And if you needed a quick absorbtion just do the wrist and feet or any where it is thin skinned? I am afraid of where she gets her compounds from. I am going to stick with my Natpro!!

On the sugars and the grains I have changed my eating habits and have been watching that a lot more too. I love bread though so I have to fight to not eat to much of that. I try to stick with whole wheat. I hope that is ok? LOL

I also ordered the Energy Boost Formula, for I believe like you that I have insulin resistance too due to all the stress and the illness I have suffered from my surgery and the infections after my surgery.

I can tell you this I am seeing from a letter that I wrote to you a month ago that the progesterone is helping me in so many ways and I am going to be taking Natpro for the rest of my life. I Thank you so much for being out there and for all you do!!! I will get the insoitol as soon as I know which one to get too. Blessings, Deborah!

Jun 26, 2010
I found inositol
by: Deborah

I did some looking around for insoitol and found some at Vitacost. It is called Source Naturals, Pure inositol. Also I had taken the L-tryptophan this morning like my Doctors had prescribed and I got a rash and felt like I was on way to much coffee. I am only taking one capsule and it is 500mg it is the complete so it has the Vitamin C, Vitamin B3, Vitamin B6, Folic Acid and Curcumin and magnesium glycinate, taurinate. Is it normal for there to be these kinds of side effects?

It may be the insulin resistance too? I should get the insoitol in three days and I will try it. Thank you so much for all the info. I am so glad that you are out there. I hope to help others one day after I get well! Blessings!! Deborah

Jun 30, 2010
Re progesterone that is slow release
by: Wray

Hi Deborah I think your doctor is going to struggle to find a slow release cream! As you describe is perfect, alternatively you can use small amounts spread over the day. I've advised hourly for some women with severe symptoms, or those who need high amounts and haven't enough skin! There are subcutaneous silastic capsules used as slow release implants, made from a flexible, inert, non-biodegradable silicone elastomer. They can contain 20, 40, 110, or 220 mg of crystalline progesterone. They are characterised by an initial increase in serum hormone levels followed by a decline and then an apparent steady-state that persists from 7 to 24 days postimplant. More commonly they contain a progestin designed to last five years. Definitely something I will not be using! I'm glad you're changing your eating habits, unfortunately we are not designed to eat grains, legumes or dairy. These were only introduced into our diet about 5-10 thousand years ago. So even whole wheat is not good, as it contains, as does white of course, a starch called amylopectin. This is digested as quickly as glucose. Unfortunately most starches contain more of this than the slow release amylose. Neither are beneficial to us. Please see this paper on amylopectin Have a look at the The Paleo Diet web site it explains all this in detail and more. Finally the inositol we buy in bulk for use in the formulas, I would hope one day to have that available on the site too. Take care Wray

Jun 30, 2010
I found inositol
by: Wray

Hi again Deborah I'm glad you found the inositol. Tryptophan is excellent for depression and insomnia, but I always recommend a low dose to begin with, increasing gradually. It must always be taken with the co-factor vitamins too, which I'm pleased it has. But it should also be taken with a small amount of carb too, for more info on this please see our web page on Natural Antidepressants. I'm puzzled by the rash as I've neither read nor heard that tryp causes a rash, and it's never occurred in the people I've given tryp to. Please can you check if the B3 in the cap is in the niacin form, which does cause a 'heat rash'. I've done that to myself before by taking too much! It's not dangerous, in fact it's given to get blood flowing again, plus it reduces cholesterol levels. We don't use it in our complexes as most people can't tolerate it, we prefer to use niacinamide. This doesn't reduce cholesterol, but I've found taurine far more affective for this anyway. Blessings to you too! Take care Wray

Jul 07, 2010
Progesterone that is slow release
by: Deborah

I got the Energy Boost in and was wondering how much you take. Also I looked into the insoitol I had ordered it had the niacin. So I sent it back. I also got really bad headaches from it after taking it for a week. I would venture to guess that would mean there is something in there that is not all that natural. Thank you so much for all you have helped me with. It is so frustrating at times!!

Blessings!!

Jul 09, 2010
Progesterone that is slow release
by: Wray

Hi Deborah Oh good, the full dose is 4 tsp, which I take every day. Some find they can do with less, it's up to the individual. But if you have a sensitive tummy it's best taken after food, as the B vits and zinc can cause nausea. I prefer mine in juice, but some take it in water, one woman in soda water! It can cause mild detox symptoms for a few days too, but nothing hectic. The EB does contain 4000mg inositol, so you might find this enough for you. It could have been the niacin giving you the headaches, as it does open capillaries and of course causes a hot flush, with a red 'rash' on the skin. Nothing serious, in fact it's used deliberately to get more oxygen around the body, also effective at reducing cholesterol, but it takes some getting used to! There could have been something else in the complex which didn't agree with you. And yes it is frustrating, specially if you don't know what to expect from something, like the niacin for instance. That often doesn't come with a warning, and can be very alarming when you find yourself covered in what looks like an allergic reaction! Blessings to you too! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...